# SDR AALA202406253484

- Difficulty date: June 13, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 34,472 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-727d S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL BETWEEN STA 727 AND STA 727D, S25L. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R-5.
